International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 435-438
On alpha-close-to-convex functions of order beta
Faculty of Science, University of Mansoura, Mansoura, Egypt
Received 9 January 1985
Copyright © 1986 M. A. Nasr. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the class of all functionsanalytic in the unit disc with and which satisfy for the condition for all . In this note we show that each is close-to-star of order when .